Data types as algorithms
RAIRO. Informatique théorique, Volume 18 (1984) no. 1, pp. 3-22.
@article{ITA_1984__18_1_3_0,
     author = {Nait Abdallah, M. A.},
     title = {Data types as algorithms},
     journal = {RAIRO. Informatique th\'eorique},
     pages = {3--22},
     publisher = {EDP-Sciences},
     volume = {18},
     number = {1},
     year = {1984},
     zbl = {0569.68025},
     mrnumber = {750448},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1984__18_1_3_0/}
}
TY  - JOUR
AU  - Nait Abdallah, M. A.
TI  - Data types as algorithms
JO  - RAIRO. Informatique théorique
PY  - 1984
DA  - 1984///
SP  - 3
EP  - 22
VL  - 18
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1984__18_1_3_0/
UR  - https://zbmath.org/?q=an%3A0569.68025
UR  - https://www.ams.org/mathscinet-getitem?mr=750448
LA  - en
ID  - ITA_1984__18_1_3_0
ER  - 
%0 Journal Article
%A Nait Abdallah, M. A.
%T Data types as algorithms
%J RAIRO. Informatique théorique
%D 1984
%P 3-22
%V 18
%N 1
%I EDP-Sciences
%G en
%F ITA_1984__18_1_3_0
Nait Abdallah, M. A. Data types as algorithms. RAIRO. Informatique théorique, Volume 18 (1984) no. 1, pp. 3-22. http://www.numdam.org/item/ITA_1984__18_1_3_0/

1. J. D. Monk, Mathematical Logic, Springer, 1976. | MR | Zbl

2. M. A. Nait Abdallah, Types and approximating calculi in programming languages semantics, 3rd Workshop on Continuons Lattices, Riverside, California, 1979.

3. M. A. Nait Abdallah, Faisceaux et Sémantique des programmes, Thèse d'État, Paris, 1980.

4. M. A. Nait Abdallah, Sur les espaces informatiques de Nolin et Le Berre, C.R.A.S., t. 295, série I, pp. 711-714. | MR | Zbl

5. M. A. Nait Abdallah, The necessity of double bundle structure in sort theory, University of Waterloo, Report CS-82-36.

6. L. Nolin, Algorithmes universels, R.A.I.R.O. rouge, No. 2, 1974, pp. 5-18 | Numdam | MR | Zbl

7. L. Nolin and F. Le Berre, Les espaces informatiques, leur existence, leurs rapports avec la logique combinatoire et les λ-calculs, Revue Technique Thomson/CSF, Vol. 13, No. 3, septembre 1981, pp. 599-633.

8. L. Nolin and F. Le Berre, L'existence d'espaces informatiques, C.R.A.S., t. 292, série I, pp. 499-502. | MR | Zbl

9. D. Scott, Continuous lattices, Springer LNM 274, 1972, pp. 97-136. | MR | Zbl

10. D. Scott, Data types as lattices, S.I.A.M. J. Comp., Vol. 5, 1976, pp. 522-587. | MR | Zbl

11. C. Wadsworth, Semantics and pragmatics of the λ-calculus, Ph. D. Thesis, Oxford, 1971.